# SDR DXTA2023112710154

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005679
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING FLIGHT, WITH EMER LT SWITCH IN ARM POSITION, ALL EMER LIGHTS BEGAN FLASHING.///SIGN-OFF REMOVED AND REPLACE RH AFT EMERGENCY LIGHT BATTERY P/N 7450LS-00, S/N 005406.  IAW EMBRAER PHENOM 300 AMM CH. 33-52-01-000-801-A.  OPS CHECK GOOD.
